# SDR CALA2023081602514

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 65,905 hours, 29,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 293554
- Condition: No Test
- Location: 10wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (10WL) FAILED ON EMERGENCY LIGHTNING BATTERY CAPACITY TEST AND REQUIRE REPLACEMNT. LTPR NR#5001250322-0010. BATTERY REPLACEMENT OF (10WL) PERFORMED IAW AMM:33-51-38-000-002 REV 120 & AMM:33-51-38-400-002 REV 120. TEST SATIRFACTORY. REMOVE PART INFO: P/N:AD-3214-31, S/N:293554, INSTALL PART INFO: P/N:AD-3214-31 S/N:315315. RECORDED ON LTPR NR#5001250322-0010.
